Filters : "Journal of Mathematical Sciences" Limpar

Filters



Refine with date range


  • Source: Journal of Mathematical Sciences. Unidade: IME

    Subject: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TRUSHINA, M. N e SHESTAKOV, Ivan P. Representations of alternative algebras and superalgebras. Journal of Mathematical Sciences, v. 185, n. 3, p. 504-512, 2012Tradução . . Disponível em: https://doi.org/10.1007/s10958-012-0932-y. Acesso em: 14 ago. 2022.
    • APA

      Trushina, M. N., & Shestakov, I. P. (2012). Representations of alternative algebras and superalgebras. Journal of Mathematical Sciences, 185( 3), 504-512. doi:10.1007/s10958-012-0932-y
    • NLM

      Trushina MN, Shestakov IP. Representations of alternative algebras and superalgebras [Internet]. Journal of Mathematical Sciences. 2012 ; 185( 3): 504-512.[citado 2022 ago. 14 ] Available from: https://doi.org/10.1007/s10958-012-0932-y
    • Vancouver

      Trushina MN, Shestakov IP. Representations of alternative algebras and superalgebras [Internet]. Journal of Mathematical Sciences. 2012 ; 185( 3): 504-512.[citado 2022 ago. 14 ] Available from: https://doi.org/10.1007/s10958-012-0932-y
  • Source: Journal of Mathematical Sciences. Unidade: ICMC

    Subjects: SINGULARIDADES, TOPOLOGIA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BERTOLIM, M. A. e BIASI, Carlos e REZENDE, K. A. de. Duality and the Poincaré-Hopf inequalities. Journal of Mathematical Sciences, v. 177, n. 3, p. 357-365, 2011Tradução . . Disponível em: http://dx.doi.org/10.1007/s10958-011-0461-0. Acesso em: 14 ago. 2022.
    • APA

      Bertolim, M. A., Biasi, C., & Rezende, K. A. de. (2011). Duality and the Poincaré-Hopf inequalities. Journal of Mathematical Sciences, 177( 3), 357-365. doi:10.1007/s10958-011-0461-0
    • NLM

      Bertolim MA, Biasi C, Rezende KA de. Duality and the Poincaré-Hopf inequalities [Internet]. Journal of Mathematical Sciences. 2011 ; 177( 3): 357-365.[citado 2022 ago. 14 ] Available from: http://dx.doi.org/10.1007/s10958-011-0461-0
    • Vancouver

      Bertolim MA, Biasi C, Rezende KA de. Duality and the Poincaré-Hopf inequalities [Internet]. Journal of Mathematical Sciences. 2011 ; 177( 3): 357-365.[citado 2022 ago. 14 ] Available from: http://dx.doi.org/10.1007/s10958-011-0461-0
  • Source: Journal of Mathematical Sciences. Unidade: IME

    Subject: REPRESENTAÇÕES DE GRUPOS ALGÉBRICOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BONDARENKO, V. M et al. Representations of primitive posets. Journal of Mathematical Sciences, v. 164, n. 1, p. 26-48, 2010Tradução . . Disponível em: http://dx.doi.org/10.1007/s10958-009-9734-2. Acesso em: 14 ago. 2022.
    • APA

      Bondarenko, V. M., Gubareni, N. M., Dokuchaev, M., Kirichenko, V. V., & Khibina, M. A. (2010). Representations of primitive posets. Journal of Mathematical Sciences, 164( 1), 26-48. doi:10.1007/s10958-009-9734-2
    • NLM

      Bondarenko VM, Gubareni NM, Dokuchaev M, Kirichenko VV, Khibina MA. Representations of primitive posets [Internet]. Journal of Mathematical Sciences. 2010 ; 164( 1): 26-48.[citado 2022 ago. 14 ] Available from: http://dx.doi.org/10.1007/s10958-009-9734-2
    • Vancouver

      Bondarenko VM, Gubareni NM, Dokuchaev M, Kirichenko VV, Khibina MA. Representations of primitive posets [Internet]. Journal of Mathematical Sciences. 2010 ; 164( 1): 26-48.[citado 2022 ago. 14 ] Available from: http://dx.doi.org/10.1007/s10958-009-9734-2
  • Source: Journal of Mathematical Sciences. Unidade: IME

    Subjects: ÁLGEBRA LINEAR, ÁLGEBRA MULTILINEAR, MATRIZES, OPERADORES, OPERADORES LINEARES

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FUTORNY, Vyacheslav e HORN, Roger A e SERGEICHUK, Vladimir V. Classification of squared normal operators in unitary and Euclidean spaces. Journal of Mathematical Sciences, p. 950-955, 2008Tradução . . Disponível em: https://link-springer-com.ez67.periodicos.capes.gov.br/content/pdf/10.1007%2Fs10958-008-9252-7.pdf. Acesso em: 14 ago. 2022.
    • APA

      Futorny, V., Horn, R. A., & Sergeichuk, V. V. (2008). Classification of squared normal operators in unitary and Euclidean spaces. Journal of Mathematical Sciences, 950-955. Recuperado de https://link-springer-com.ez67.periodicos.capes.gov.br/content/pdf/10.1007%2Fs10958-008-9252-7.pdf
    • NLM

      Futorny V, Horn RA, Sergeichuk VV. Classification of squared normal operators in unitary and Euclidean spaces [Internet]. Journal of Mathematical Sciences. 2008 ; 950-955.[citado 2022 ago. 14 ] Available from: https://link-springer-com.ez67.periodicos.capes.gov.br/content/pdf/10.1007%2Fs10958-008-9252-7.pdf
    • Vancouver

      Futorny V, Horn RA, Sergeichuk VV. Classification of squared normal operators in unitary and Euclidean spaces [Internet]. Journal of Mathematical Sciences. 2008 ; 950-955.[citado 2022 ago. 14 ] Available from: https://link-springer-com.ez67.periodicos.capes.gov.br/content/pdf/10.1007%2Fs10958-008-9252-7.pdf
  • Source: Journal of Mathematical Sciences. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, ÁLGEBRAS LIVRES

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SHESTAKOV, Ivan P e ZHUKAVETS, Natalia. The free Malcev superalgebra on one odd generator and related superalgebras. Journal of Mathematical Sciences, v. 140, n. 2, p. 243-249, 2007Tradução . . Disponível em: https://doi.org/10.1007/s10958-007-0421-x. Acesso em: 14 ago. 2022.
    • APA

      Shestakov, I. P., & Zhukavets, N. (2007). The free Malcev superalgebra on one odd generator and related superalgebras. Journal of Mathematical Sciences, 140( 2), 243-249. doi:10.1007/s10958-007-0421-x
    • NLM

      Shestakov IP, Zhukavets N. The free Malcev superalgebra on one odd generator and related superalgebras [Internet]. Journal of Mathematical Sciences. 2007 ; 140( 2): 243-249.[citado 2022 ago. 14 ] Available from: https://doi.org/10.1007/s10958-007-0421-x
    • Vancouver

      Shestakov IP, Zhukavets N. The free Malcev superalgebra on one odd generator and related superalgebras [Internet]. Journal of Mathematical Sciences. 2007 ; 140( 2): 243-249.[citado 2022 ago. 14 ] Available from: https://doi.org/10.1007/s10958-007-0421-x
  • Source: Journal of Mathematical Sciences. Unidade: IF

    Subject: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GITMAN, Dmitri Maximovitch e KUPRIYANOV, V G. Quantization of theories with non-Lagrangian equations of motion. Journal of Mathematical Sciences, v. 141, n. 4, p. 1399-1406, 2007Tradução . . Disponível em: http://www.springerlink.com.w10077.dotlib.com.br/content/27863608j27017q5/fulltext.pdf. Acesso em: 14 ago. 2022.
    • APA

      Gitman, D. M., & Kupriyanov, V. G. (2007). Quantization of theories with non-Lagrangian equations of motion. Journal of Mathematical Sciences, 141( 4), 1399-1406. doi:10.1007/s10958-007-0047-z
    • NLM

      Gitman DM, Kupriyanov VG. Quantization of theories with non-Lagrangian equations of motion [Internet]. Journal of Mathematical Sciences. 2007 ; 141( 4): 1399-1406.[citado 2022 ago. 14 ] Available from: http://www.springerlink.com.w10077.dotlib.com.br/content/27863608j27017q5/fulltext.pdf
    • Vancouver

      Gitman DM, Kupriyanov VG. Quantization of theories with non-Lagrangian equations of motion [Internet]. Journal of Mathematical Sciences. 2007 ; 141( 4): 1399-1406.[citado 2022 ago. 14 ] Available from: http://www.springerlink.com.w10077.dotlib.com.br/content/27863608j27017q5/fulltext.pdf
  • Source: Journal of Mathematical Sciences. Unidade: IME

    Subject: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRICHKOV, Alexandre e COSTA, Roberto Celso Fabrício. Graphs and non-associative algebras. Journal of Mathematical Sciences, v. 93, n. 6, p. 877-882, 1999Tradução . . Disponível em: http://dx.doi.org/10.1007%2FBF02366345. Acesso em: 14 ago. 2022.
    • APA

      Grichkov, A., & Costa, R. C. F. (1999). Graphs and non-associative algebras. Journal of Mathematical Sciences, 93( 6), 877-882. doi:10.1007%2FBF02366345
    • NLM

      Grichkov A, Costa RCF. Graphs and non-associative algebras [Internet]. Journal of Mathematical Sciences. 1999 ; 93( 6): 877-882.[citado 2022 ago. 14 ] Available from: http://dx.doi.org/10.1007%2FBF02366345
    • Vancouver

      Grichkov A, Costa RCF. Graphs and non-associative algebras [Internet]. Journal of Mathematical Sciences. 1999 ; 93( 6): 877-882.[citado 2022 ago. 14 ] Available from: http://dx.doi.org/10.1007%2FBF02366345
  • Source: Journal of Mathematical Sciences. Unidade: ICMC

    Subject: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W e MARAR, Washington Luiz. Images and Varieties. Journal of Mathematical Sciences, v. 82, n. 5, p. 3633-3641, 1996Tradução . . Acesso em: 14 ago. 2022.
    • APA

      Bruce, J. W., & Marar, W. L. (1996). Images and Varieties. Journal of Mathematical Sciences, 82( 5), 3633-3641.
    • NLM

      Bruce JW, Marar WL. Images and Varieties. Journal of Mathematical Sciences. 1996 ; 82( 5): 3633-3641.[citado 2022 ago. 14 ]
    • Vancouver

      Bruce JW, Marar WL. Images and Varieties. Journal of Mathematical Sciences. 1996 ; 82( 5): 3633-3641.[citado 2022 ago. 14 ]

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022